# SDR SWAA2022022523919

- Difficulty date: January 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR INTERCOSTAL BETWEEN STA 344 AND 360 LBL 11 CRACKED AT NUTPLATE HOLE / REMOVED & REPLACED MAIN CABIN FLOOR INTERCOSTAL STA 344-360 LBL 11 IAW B737-700 DWG 141A5400 REV:- SRM 51-40-02-0G-0
